Ask a doctor

Juvederm Nose Nightmare? (photo)

I had juvederm injected near the tear troughs and upper lip. Since then nose has been swelling as well as the space between the upper lips and nose. Been two weeks and three hylarondaise injections. I wake up with a puffy nose every morning. Also the the tip of the nose is pushed inwards creating a "lifted" shorter looking nose.. and is rounder looking from the front.. Looks like someone shoved my nose upwards.. also I have a pressure sensation that comes and goes in the nose... Help!

Doctor Answers (2)

Swelling after Juvederm

+1

Unfortunately, I won't be able to give you specific advice about your problem, without being your treating physician. However, I can tell you that swelling is expected after filler injections and can last for two or three weeks, or sometimes even longer. I would recommend following up with your treating physician, since they are the only one who knows the details of your procedure. I'm sorry this advice isn't very helpful, but issues such as this are best addressed with a visit to the physician.


Fort Lauderdale Facial Plastic Surgeon
5.0 out of 5 stars 44 reviews

Close follow up

+1

It's hard to say what is going on from the pictures. Hyaluronidase is a great option if there is any potential vascular compromise, as well as nitroglycerin paste and heat to the area. Close, even daily, follow up would be recommended. I prefer Restylane for tear troughs. Best of luck.

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.